Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
speranza

Lets get this started!

Ciao! Im a 24 yr old female who is SICK of covering up with makeup and having to cover up my back!Im on my fifth day of 10 mg of Isoraic (the italian brand of Isotretinoin) (sp?). I havent seen a difference yet, and didnt expect to on this low of a dose. Still flaky and oily. About 2 actives..and lots of old red marks from the last week or so. A nice curved line of them along my cheek. And an active one under my nose that kills!! I have some under the skin cysts ..but those are easy to cover!

Im using Duac still cause its still earlier and the dosage is low. Just at night on the active spots. And Jojoba oil on the dry areas.

Hoping time passes so I can start to see some results!

Share this post


Link to post
Share on other sites

So last night my scalp was pretty itchy...which is weird for it being so early on in the treatment on 10mg (i think at least) I feel like im so over analyzing everything tho being on this medicine. I noticed lots of others do to, while reading their blogs.

How do you all feel about parabens? Do you try to purchase products without it..or doesnt it really matter? Some studies show that methylparaben when on the face and exposed to the sun can produce increased skin aging and DNA damage.

Good Luck :) i am on DAY 3!

Share this post


Link to post
Share on other sites

All bad effects so far. I got a bloody nose yesterday. Lips are a bit dry but not horrible. Still breaking out on side of cheeks, and other areas. My blackheads on my nose are more noticeable than before. I have about 6 actives right now and like 3 other under the skin cysts. not looking that great. Tomorrow I start 15 mg (switching 20mg and 10 mg pills) Maybe that will start some positive changes! I had a nice round red one on the tip ofmy nose a few days ago. (it was great to join in the reindeer games) ugh...thats the worst place to have one i think..so noticeable.

anyways, well see if the increase helps anything or makes it worse!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×